Nonparametric Minimal Surface and Harmonic Mapping
Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics / Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics, (P)3059-0604; (E)3059-1309
2008, v.15 no.3, pp.217-220
Jun, Sook-Heui
Jun,,
S.
(2008). Nonparametric Minimal Surface and Harmonic Mapping. , 15(3), 217-220.
Abstract
In this paper, we investigate the harmonic mappings that arise in connection with Scherk's surface and helicoid.
- keywords
-
harmonic mapping,
minimal surface